# SDR YENA2025121001193

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 16,569 hours, 2,460 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: 764B000002
- Part serial: 92908
- Condition: Failed
- Location: Zone 200
- Part time: 16,584 hours, 2,461 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2163, LHR-JFK. (ETOPS) TEMP CTL 2 CLASS 2 MSG ON ECAM ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 4) FAULT(S) INDICATED BY TEMP CTL 1 (2) . REF MDDR 602750 AND LP 4430437(PER TSM 21-61-00-810-831-A REPLACED PACK 2 OUTLET TEMP SENSOR (34HH) REF AMM 21-61-15. TEST OK. MX-4 UPDATED, PLACARD RMEOVED). FAULT CLEARED. MX-4 UPDATED, PLACARD REMOVED.
